# SDR CALA2009021500097

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 22,863 hours, 9,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 986 RBL 29 AND RBL 23 HAS CORROSION IN FASTENER HOLES.  REPAIRED FASTENER HOLES ON FLOORBEAM AT STATION 986 RBL 29 AND RBL 23 PER CAL EC/RA 5321-01429, REPAIR B.
